Necessary conditions for integrability of the fourier transform

Elijah Liflyand

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We prove the necessary conditions for the integrability of the Fourier transform. The result is a generalization, on one hand, of the well known necessary condition for absolutely convergent Fourier series and, on the other hand, of an earlier multidimensional result of Trigub.

Original languageEnglish
Pages (from-to)553-559
Number of pages7
JournalGeorgian Mathematical Journal
Issue number3
StatePublished - 2009


  • Bessel function
  • Fractional integral/derivative
  • Integrable fourier transform
  • Radial part


Dive into the research topics of 'Necessary conditions for integrability of the fourier transform'. Together they form a unique fingerprint.

Cite this